I have BV and have had it for about a year my husband thinks I dont want him any more I have been to the doctors lots of times and they put me on flagyl it goes away for a little while but comes right back this time I have been on meds for 14 days and it did not go away I found out last year I have type 2 diabetes so the doctors just tell me I will get BV all the time because of being a diabetic I do not now what to do any more I hurt and dig into my self so bad I leave cuts. I have been reading all of your storys and I feel better knowing I'm not alone it is so bad it has taken over my life I do not sleep at night because it wakes me up every night when my husband wants to have sex I don't because it hurts so bad and he does'nt know how bad I hurt having the sex I feel so bad for him I have been married for 23 years. Could he be giving it back to me even if he does'nt hurt or have any problems ? At this point I do not know what to do any more I keep telling myself it will go away but it won't I was going to make a obgyn appointment for this week but will they help me or just blow me off saying its my diabetes and it is how I have to live something has to give here no one should have to live this way every day I want to feel normal again and I had diabetes for years and they just found it last year and this BV just started about a year ago so how can that really be the cause? I have tryed every thing under the sun even putting deoderant because it stops the hurting for a few hours but burns like ***l but to me I would rather have burning for a few min than hurt all day long. please someone help me this is the worst thing that a personhas to go thew I do not know how much more I can take!!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?